# SDR JJBA20140311006

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,171 hours, 32,928 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Faulty
- Location: Oil System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG OIL PRESS STUCK AT 70 PSI.  REMOVED WASHER FROM OIL PRESS REGULATOR.  OPERATIONAL CHECK FAILED.  R & R NR 1 OIL PRESS GAUGE.
